Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19589
Title: Modified block iterative algorithm for Quasi-?p-asymptotically nonexpansive mappings and equilibrium problem in banach spaces
Authors: Chang, SS
Chan, CK 
Lee, HWJ 
Keywords: Equilibrium problem
Generalized projection
Modified block iterative algorithm
Quasi-?p-asymptotically nonexpansive mapping
Quasi-?p-nonexpansive mapping
Relatively nonexpansive mapping
Issue Date: 2011
Publisher: Elsevier
Source: Applied mathematics and computation, 2011, v. 217, no. 18, p. 7520-7530 How to cite?
Journal: Applied mathematics and computation 
Abstract: The purpose of this paper is to propose a modified block iterative algorithm for find a common element of the set of common fixed points of an infinite family of quasi-?p-asymptotically nonexpansive mappings and the set of an equilibrium problem. Under suitable conditions, some strong convergence theorems are established in a uniformly smooth and strictly convex Banach space with the Kadec-Klee property. As an application, at the end of the paper a numerical example is given. The results presented in the paper improve and extend the corresponding results in Qin et al. [Convergence theorems of common elements for equilibrium problems a
URI: http://hdl.handle.net/10397/19589
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2011.02.060
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

40
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

40
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

42
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.